Lorentzian path integral for minisuperspace cosmology

Show full item record

Title: Lorentzian path integral for minisuperspace cosmology
Date: 1990
Citation: Brown, J. D., & Martinez, E. A. (1990). Lorentzian path integral for minisuperspace cosmology. Physical review. D, Particles and fields, 42, 1931-1943.
URI: http://www.lib.ncsu.edu/resolver/1840.2/463


Files in this item

Files Size Format View
brown_1990_phys_rev_d_1931.pdf 2.395Mb PDF View/Open

This item appears in the following Collection(s)

Show full item record